# SDR HEEA076583

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N3905B
- Make and model: Bell 206L-1
- Aircraft serial: 45598
- Aircraft time: 24,158 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 13824120234
- Part serial: 7263488
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED DUMPING ALL WAYPOINTS, RECEIVER AND BATTERY BACK UP FAIL KEPT FLASHING IN MESSAGE MODE. REPLACED WITH SERVICEABLE PART.
